MathSciNet Relay Station
MathSciNet bibliographic data
MR2179772 (2006e:42051) 42C40 (41A30 42C15)
Bownik, Marcin; Rzeszotnik, Ziemowit On the existence of multiresolution analysis of framelets. Math. Ann. 332 (2005), no. 4, 705–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement